On the removal of singular sets for the tangential Cauchy—Riemann operator

G. Lupacciolu Dipartimento di Matematica, Università di Roma

TBD mathscidoc:1701.332720

Arkiv for Matematik, 28, (1), 119-130, 1989.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 309 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{g.1989on,
  title={On the removal of singular sets for the tangential Cauchy—Riemann operator},
  author={G. Lupacciolu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203531731403529},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={119-130},
  year={1989},
}
G. Lupacciolu. On the removal of singular sets for the tangential Cauchy—Riemann operator. 1989. Vol. 28. In Arkiv for Matematik. pp.119-130. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203531731403529.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved